It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Le Ann on May 08, 2000 at 22:58:33:

In Reply to: Question about Tegretol? posted by Joe Leach on May 08, 2000 at 07:43:38:

: My doctor is switching me from dilatin to tegretol. I am staying on dilatin until he has weened me over
: to the tegretol. My first couple of days I have felt real dizzy and disoriented. I am also scared about leaving
: dilatin since I have been seizure free for over 5 years. He is switching me because my EEG showed I was
: having petite mal seizures in my sleep. I would just like to have more info on tegretol from people who have
: been successfully using it.


Hi, my name is Le Ann and I take 1000mg of tegretol a day(200 in the morning, 200 at noon, and 600 before bed). I switched from dilantin to tegretol about 3 years ago. The first couple of weeks are the hardest because you are on both meds at once but it does get easier. I won't lie to you, tegretol does make you tired. But you get used to it and copensate for what you can by sleeping when you can. I don't get headachs. Make sure you have a few blood tests to monitor your levels. There is another drug similar to tegretol called carbratrol(not sure of spelling) that one of my students take and it is supposed to be ok. Good luck.

Follow Ups

All times are GMT -7. The time now is 11:57 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!